advertisement
Question
Posted by: Confused | 2010/07/16

reductil vs xenical

Good Morning doc,

Hope you having an awesome morning on this cols winter day. I just want to know which pill work best between the two. I know my dietician will have to decide for me however I need your expert advise as well. Been on duromine, simply slim, lenordrrop, hoodia etc and they all give me the same side effects ie mood swings and heart palpitations.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Confused
Thank you for your good wishes - it is indeed a freezing day! As you say, your dietitian will help you decide which diet pill may work best for you. However, I would recommend that you try Xenical rather than Reductil in view of the side-effects (mood swings and heart palpitations) you experienced on all the other slimming pills you have used. Xenical should not cause mood swings or palpitations. It must still be prescribed by a medical dr and he/she must monitor your progress and any side-effects you may experience (e.g. deficiencies of fat-soluble vitamins A, D, E and K).
Hope this helps
Keep warm
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/07/16

Dear Confused
Thank you for your good wishes - it is indeed a freezing day! As you say, your dietitian will help you decide which diet pill may work best for you. However, I would recommend that you try Xenical rather than Reductil in view of the side-effects (mood swings and heart palpitations) you experienced on all the other slimming pills you have used. Xenical should not cause mood swings or palpitations. It must still be prescribed by a medical dr and he/she must monitor your progress and any side-effects you may experience (e.g. deficiencies of fat-soluble vitamins A, D, E and K).
Hope this helps
Keep warm
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement